Ketamine is a very safe medication to use for pediatric sedation, but we do need to be aware of an prepared for the rare adverse event, like Laryngospasm.
We often think about Deep Vein Thrombosis in the legs... but let's not forget the other deep veins. Let us review May-Thurner Syndrome.
Dexmedetomidine is becoming more commonly used in the ICU and has potential benefits that make it useful in the ED. Let us spend a minute to review.
Overdose of Calcium Channel Blockers and Beta-Adrenergic Antagonist (Beta Blockers) are feared in pediatric patients as they can have severe toxicity and mortality. This means we may need to take drastic actions. High Dose Insulin Therapy is one of those therapies that your Toxicologist may recommend. Let us review this therapy so you can be ready.
Cyanide poisoning is a severe condition that needs to considered in patients with smoke inhalation. Let us consider the presentation and therapy options.